# SDR DL72S960899

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B1 LETTER CHECK, UPPER RUDDER OUTER SKIN CRACKED 3 INCH RT SIDE, 1 FT FROM TOP CENTER.  INSTALLED DOUBLER PER SRM 55-40-2 FIG 1.
